Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 109, Number 1

All articles in this issue are freely accessible.

Matrix generation of Pythagorean $n$-tuples
Daniel Cass and Pasquale J. Arpaia.
Proc. Amer. Math. Soc. 109 (1990), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000148
Filtrations of rational representations of reductive groups of semisimple rank $1$
Stephen Doty.
Proc. Amer. Math. Soc. 109 (1990), 9-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000153
On the number of self-dual bases of $GF(q^{m})$ over $GF(q)$
Dieter Jungnickel, Alfred J. Menezes and Scott A. Vanstone.
Proc. Amer. Math. Soc. 109 (1990), 23-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007501
On the smoothed Toeplitz extensions and $K$-theory
Ronghui Ji.
Proc. Amer. Math. Soc. 109 (1990), 31-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002159
PI semigroup algebras of linear semigroups
Jan Okniński and Mohan S. Putcha.
Proc. Amer. Math. Soc. 109 (1990), 39-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013977
Commuting and centralizing mappings in prime rings
J. Vukman.
Proc. Amer. Math. Soc. 109 (1990), 47-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007517
Rationality of some genus $0$ extensions of $K(X)$
James K. Deveney and Joe Yanik.
Proc. Amer. Math. Soc. 109 (1990), 53-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007494
Notes on the Baumslag-Solitar non-residually finite examples
Robert I. Campbell.
Proc. Amer. Math. Soc. 109 (1990), 59-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012925
Betti numbers for modules of finite length
Hara Charalambous, E. Graham Evans and Matthew Miller.
Proc. Amer. Math. Soc. 109 (1990), 63-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013967
$\mathcal{C}_{1}$ is uniformly Kadec-Klee
Chris Lennard.
Proc. Amer. Math. Soc. 109 (1990), 71-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943795
A linearization of the circular maximal operator
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 109 (1990), 79-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000165
Hardy inequalities
Andreas Wannebo.
Proc. Amer. Math. Soc. 109 (1990), 85-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010807
Stable unit balls in Orlicz spaces
Antonio Suárez Granero.
Proc. Amer. Math. Soc. 109 (1990), 97-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000154
The existence of absolutely continuous invariant measures for $C^{1+𝜀}$ Jablonski transformation in $R^{n}$
You-Shi Lou.
Proc. Amer. Math. Soc. 109 (1990), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004420
Properties on the unit circle of polynomials with unimodular coefficients
Donald J. Newman and André Giroux.
Proc. Amer. Math. Soc. 109 (1990), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000163
On the characterization of $H^{p}(R^{n})$ in terms of Fourier multipliers
Akihito Uchiyama.
Proc. Amer. Math. Soc. 109 (1990), 117-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007515
Copies of $l_{∞}$ in $L^{p}(𝜇;X)$
José Mendoza.
Proc. Amer. Math. Soc. 109 (1990), 125-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012935
Convolution in the harmonic Hardy class $h^{p}$ with $0<p<1$
Miroslav Pavlović.
Proc. Amer. Math. Soc. 109 (1990), 129-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012937
Norms of positive operators on $L^{p}$-spaces
Ralph Howard and Anton R. Schep.
Proc. Amer. Math. Soc. 109 (1990), 135-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000156
Principal eigenvalues for problems with indefinite weight function on $R^{n}$
K. J. Brown, C. Cosner and J. Fleckinger.
Proc. Amer. Math. Soc. 109 (1990), 147-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007489
On the equation $div(\vert∇u\vert^{p-2}∇u)+𝜆\vert u\vert^{p-2}u=0$
Peter Lindqvist.
Proc. Amer. Math. Soc. 109 (1990), 157-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007505
On the theorem of Frullani
Juan Arias-de-Reyna.
Proc. Amer. Math. Soc. 109 (1990), 165-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007485
On eigenvalue problems of $p$-Laplacian with Neumann boundary conditions
Yin Xi Huang.
Proc. Amer. Math. Soc. 109 (1990), 177-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010800
A note on exponential integrability and pointwise estimates of Littlewood-Paley functions
Mark Leckband.
Proc. Amer. Math. Soc. 109 (1990), 185-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007504
Locally efficient monotone operators
Andrei Verona and Maria Elena Verona.
Proc. Amer. Math. Soc. 109 (1990), 195-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012939
On closed twisted curves
Sueli I. Rodrigues Costa.
Proc. Amer. Math. Soc. 109 (1990), 205-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993746
On the sectional curvature of compact hypersurfaces
Leslie Coghlan and Yoe Itokawa.
Proc. Amer. Math. Soc. 109 (1990), 215-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010797
Maps between orbifolds
Masayuki Yamasaki.
Proc. Amer. Math. Soc. 109 (1990), 223-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017853
Restrictions of open mappings of continua
Witold D. Bula and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 109 (1990), 233-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013965
First countability and local simple connectivity of one point unions
Katsuya Eda.
Proc. Amer. Math. Soc. 109 (1990), 237-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013969
Rotation sets of toral flows
John Franks and Michał Misiurewicz.
Proc. Amer. Math. Soc. 109 (1990), 243-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021217
Decreasing chains without lower bounds in the Rudin-Frolík order
Eva Butkovičová.
Proc. Amer. Math. Soc. 109 (1990), 251-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007490
Three cardinal functions similar to net weight
Roy A. Johnson, Eliza Wajch and Władysław Wilczyński.
Proc. Amer. Math. Soc. 109 (1990), 261-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007500
On Rhoades’ open questions
Shih-sen Chang and Qi Chun Zhong.
Proc. Amer. Math. Soc. 109 (1990), 269-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007491
Large compact separable spaces may all contain $𝛽N$
Alan Dow.
Proc. Amer. Math. Soc. 109 (1990), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010799
A partition theorem for $[0,1]$
H. J. Prömel and B. Voigt.
Proc. Amer. Math. Soc. 109 (1990), 281-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007509